On the regularity of optimal controls

Heinz M. Schättler, Héctor J. Sussmann

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We outline some recent results on the regularity of optimal controls. We formulate the general regularity problem for open-loop and closed-loop controls, and explain how results for the open-loop case have implications for the closed-loop case as well. We then describe a number of results on the regularity of open-loop controls.

Original languageEnglish (US)
Pages (from-to)292-301
Number of pages10
JournalZAMP Zeitschrift für angewandte Mathematik und Physik
Volume38
Issue number2
DOIs
StatePublished - Mar 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the regularity of optimal controls'. Together they form a unique fingerprint.

Cite this